# SDR 4VAA20241015007

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N681SA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 27,108 hours, 27,328 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NACELLE ENGINE FIRE EXTINGUISHER BOTTLE SUPPORT BRACKET HAS CORROSION. REPLACED PER WORLDWIDE AIRCRAFT SERVICES ENGINEERING ORDER
